Translator Disclaimer
2004 Essentially compact foliations that are not compact
Tracy L. Payne
Tohoku Math. J. (2) 56(3): 317-326 (2004). DOI: 10.2748/tmj/1113246669

Abstract

We study smooth foliations of compact manifolds where the set of noncompact leaves has zero Lebesgue measure (and is nonempty). We review a simple example due to Reeb and provide two new examples that show more complicated behavior that may occur.

Citation

Download Citation

Tracy L. Payne. "Essentially compact foliations that are not compact." Tohoku Math. J. (2) 56 (3) 317 - 326, 2004. https://doi.org/10.2748/tmj/1113246669

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1066.57032
MathSciNet: MR2075768
Digital Object Identifier: 10.2748/tmj/1113246669

Subjects:
Primary: 57R30

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.56 • No. 3 • 2004
Back to Top